Functiones et Approximatio Commentarii Mathematici

Unitary perfect polynomials over $\boldsymbol{\mathbb{F}_4}$ with less than five prime factors

Luis H. Gallardo and Olivier Rahavandrainy

Full-text: Open access

Abstract

We determine all unitary perfect polynomials with less than five distinct prime factors over a finite field with four elements.

Article information

Source
Funct. Approx. Comment. Math., Volume 45, Number 1 (2011), 67-78.

Dates
First available in Project Euclid: 26 September 2011

Permanent link to this document
https://projecteuclid.org/euclid.facm/1317045232

Digital Object Identifier
doi:10.7169/facm/1317045232

Mathematical Reviews number (MathSciNet)
MR2865413

Zentralblatt MATH identifier
1238.11109

Subjects
Primary: 11T55: Arithmetic theory of polynomial rings over finite fields
Secondary: 11T06: Polynomials

Keywords
sum of divisors polynomials finite fields characteristic 2

Citation

Gallardo, Luis H.; Rahavandrainy, Olivier. Unitary perfect polynomials over $\boldsymbol{\mathbb{F}_4}$ with less than five prime factors. Funct. Approx. Comment. Math. 45 (2011), no. 1, 67--78. doi:10.7169/facm/1317045232. https://projecteuclid.org/euclid.facm/1317045232


Export citation

References

  • J. T. B. Beard Jr, Unitary perfect polynomials over $GF(q)$, Rend. Accad. Lincei 62 (1977), 417–422.
  • J. T. B. Beard Jr, A. T. Bullock and M. S. Harbin, Infinitely many perfect and unitary perfect polynomials, Rend. Accad. Lincei 63 (1977), 294–303.
  • J. T. B. Beard Jr, J. R. Oconnell Jr and K. I. West, Perfect polynomials over $GF(q)$, Rend. Accad. Lincei 62 (1977), 283–291.
  • J. T. B. Beard Jr, Perfect polynomials Revisited, Publ. Math. Debrecen 38/1–2 (1991), 5–12.
  • E. F. Canaday, The sum of the divisors of a polynomial, Duke Math. J. 8 (1941), 721–737.
  • L. Gallardo and O. Rahavandrainy, On perfect polynomials over $\ABBFF_4$, Port. Math. (N.S.) 62(1) (2005), 109–122.
  • L. Gallardo and O. Rahavandrainy, Perfect polynomials over $\ABBFF_4$ with less than five prime factors, Port. Math. (N.S.) 64(1) (2007), 21–38.
  • L. H. Gallardo and O. Rahavandrainy, Odd perfect polynomials over $\ABBFF_2$, J. Théor. Nombres Bordeaux 19 (2007), 165–174.
  • L. H. Gallardo and O. Rahavandrainy, Even perfect polynomials over $\ABBFF_2$ with four prime factors, Intern. J. of Pure and Applied Math. 52(2) (2009), 301–314.
  • L. H. Gallardo and O. Rahavandrainy, There is no odd perfect polynomial over $\ABBFF_2$ with four prime factors, Port. Math. (N.S.) 66(2) (2009), 131–145.
  • L. H. Gallardo and O. Rahavandrainy, All perfect polynomials with up to four prime factors over $\ABBFF_4$, Math. Commun. 14(1) (2009), 47–65.
  • L. H. Gallardo and O. Rahavandrainy, On unitary splitting perfect polynomials over $\ABBFF_p^2$, Math. Commun. 15(1) (2010), 159–176.
  • L. H. Gallardo and O. Rahavandrainy, All unitary perfect polynomials over $\ABBFF_2$ with less than five distinct prime factors, Preprint (2009).
  • R. K. Guy, Unsolved problems in number theory, Problem books in Mathematics, Springer–Verlag, New York livre, 2004.